Détail de la notice
Titre du Document
Global dynamics of the periodic logistic system with periodic impulsive perturbations
Auteur(s)
XIANNING LIU ; LANSUN CHEN
Résumé
This paper studies the global behaviors of the periodic logistic system with periodic impulsive perturbations. The results of D.D. Bainov and P.S. Simeonov (1993) are extended and dynamics different from the corresponding continuous system are found. It is shown that the system may have a unique positive periodic solution which is globally asymptotically stable, or go extinct when the two periods are rational dependent. When they are rational independent, the system has no periodic solutions, however, still has a global attractor or go extinct under some conditions.
Editeur
Elsevier
Identifiant
ISSN : 0022-247X CODEN : JMANAK
Source
Journal of mathematical analysis and applications A. 2004, vol. 289, n° 1, pp. 279-291 [13 pages] [bibl. : 15 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :